MathSciNet Relay Station
MathSciNet bibliographic data
MR775999 47B20
Conway, J. B.; Putnam, C. R. An irreducible subnormal operator with infinite multiplicities. J. Operator Theory 13 (1985), no. 2, 291–297.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement